Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 583050, 6 pages
Research Article

Some Results on Generalized -Derivations in -Prime Rings

1Center for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
2Department of Mathematics, Faculty of Science, Cumhuriyet University, Sivas, Turkey

Received 27 December 2014; Accepted 7 March 2015

Academic Editor: Aloys Krieg

Copyright © 2015 Muhammad Anwar Chaudhry et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Anwar Chaudhry, Öznur Gölbaşi, and Emine Koç, “Some Results on Generalized -Derivations in -Prime Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 583050, 6 pages, 2015. doi:10.1155/2015/583050